Alert archive / Ohio / River Flood Warnings in 2015
River Flood Warning 41, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jun 18, 2015, 1:10 AM EDT for Seneca County, Ohio. It took effect at Jun 18, 2015, 2:00 AM EDT. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2015, 1:10 AM EDT (05:10 UTC)
- In effect from
- Jun 18, 2015, 2:00 AM EDT
- Expired
- Jun 19, 2015, 8:00 AM EDT
- In force
- 30 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Seneca County, OH
The radar
The Cleveland radar (KCLE), 115 km from the middle of the area, began a volume at 05:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sandusky River at Tiffin (TFFO1). The gauge peaked at 9.08 ft at Jun 18, 2015, 1:00 PM EDT.
- Action stage
- 6 ft
- Minor stage
- 9 ft
- Moderate stage
- 10.5 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04197137, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
999 WGUS41 KCLE 180510 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 110 AM EDT THU JUN 18 2015 ...The National Weather Service in Cleveland has issued a flood warning for the following rivers in Ohio... Sandusky River At Tiffin PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC147-181310- /O.NEW.KCLE.FL.W.0041.150618T0600Z-150619T1200Z/ /TFFO1.1.ER.150618T0600Z.150618T1800Z.150619T0600Z.NO/ 110 AM EDT THU JUN 18 2015 The National Weather Service in Cleveland has issued a * Flood warning for the Sandusky River At Tiffin * From early this morning until Friday morning * At 12:45 AM Thursday the stage was...8.8 feet * Minor flooding is forecast * Flood stage is 9.0 feet * Forecast...the river will rise to near 9.2 feet by early afternoon then begin to fall. * At 9.0 feet...Lowland flooding occurs north and south of the floodwall in Tiffin. Coe Street, Water Street, East Davis Street, and riverside property along Front Street are threatened. && LAT...LON 4125 8320 4126 8312 4099 8315 4099 8327 $$
6 follow-up statements
037
WGUS81 KCLE 181039
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
639 AM EDT THU JUN 18 2015
...The flood warning continues for the following rivers in Ohio...
Sandusky River At Tiffin
Blanchard River Near Findlay
Maumee River At Waterville
Scioto River Near Larue
Scioto River Near Prospect
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC147-181839-
/O.CON.KCLE.FL.W.0041.000000T0000Z-150619T1200Z/
/TFFO1.1.ER.150618T1045Z.150618T1800Z.150619T0600Z.NO/
639 AM EDT THU JUN 18 2015
The flood warning continues for
The Sandusky River At Tiffin.
* At 5:45 AM Thursday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast..the river will rise flood stage by mid morning and is
expected to crest around 9.2 feet this afternoon before slowly
falling this evening.
* At 9.0 feet...Lowland flooding occurs north and south of the
flood wall in Tiffin. Coe Street, Water Street, East Davis Street,
and riverside property along Front Street are threatened.
&&
LAT...LON 4125 8320 4126 8312 4099 8315 4099 8327
$$
OHC063-181839-
/O.CON.KCLE.FL.W.0037.000000T0000Z-150618T2037Z/
/FDYO1.2.ER.000000T0000Z.150618T0930Z.150618T1437Z.NO/
639 AM EDT THU JUN 18 2015
The flood warning continues for
The Blanchard River Near Findlay.
* At 6:00 AM Thursday the stage was 12.1 feet.
* Flood stage is 11.0 feet.
* Moderate Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by early
afternoon.
* At 12.0 feet...Water impacts River Street and Apple Alley on the
west side of Findlay, Blanchard Street between Sandusky and Main
Cross, and several streets south of Clinton Court near Riverside
Park.
* At 11.0 feet...Flooding impacts areas near Riverside Park and East
Main Cross Street in the City of Findlay.
&&
LAT...LON 4107 8388 4106 8354 4098 8353 4098 8358
4101 8359 4101 8388
$$
OHC095-173-181839-
/O.CON.KCLE.FL.W.0038.000000T0000Z-150619T1930Z/
/WTVO1.1.ER.150616T2147Z.150618T0930Z.150619T1330Z.NO/
639 AM EDT THU JUN 18 2015
The flood warning continues for
The Maumee River At Waterville.
* At 6:00 AM Thursday the stage was 11.7 feet.
* Flood stage is 11.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by Friday
morning.
* At 11.0 feet...A few riverside cabins in Waterville become
threatened. Lowland flooding occurs along with some water
inundation on River Road.
&&
LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
4145 8374
$$
OHC101-181839-
/O.CON.KCLE.FL.W.0029.000000T0000Z-000000T0000Z/
/LARO1.2.ER.150615T0030Z.150617T0400Z.000000T0000Z.NO/
639 AM EDT THU JUN 18 2015
The flood warning continues for
The Scioto River Near Larue.
* At 6:00 AM Thursday the stage was 13.3 feet.
* Flood stage is 11.0 feet.
* Moderate Flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will fall to a stage of 12.2 feet by Friday
morning.
* At 13.0 feet...River at bankfull in the Village of La Rue.
Floodwaters will spread to east Vine Street.
* At 12.0 feet...Flooding occurs in lowland areas in and around the
Village of La Rue. Route 37 and parts of Vine Street inundated.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC101-181839-
/O.CON.KCLE.FL.W.0036.000000T0000Z-000000T0000Z/
/PRGO1.2.ER.000000T0000Z.150618T1200Z.000000T0000Z.NO/
639 AM EDT THU JUN 18 2015
The flood warning continues for
The Scioto River Near Prospect.
* At 6:00 AM Thursday the stage was 13.4 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will rise to near 13.9 feet this morning.
Additional rises are possible thereafter.
* At 13.5 feet...Flooding occurs along several streets north of
Market Street including North Elm Street, Northeast Street, Sellers
Street, and Mulberry Street. Extensive crop flooding. Highway 203
is covered with flood waters for 2 miles.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$376
WGUS81 KCLE 181444
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1044 AM EDT THU JUN 18 2015
...The flood warning continues for the following rivers in Ohio...
Sandusky River At Tiffin
Blanchard River Near Findlay
Maumee River At Waterville
...The flood warning continues for the following rivers in Ohio...
Scioto River Near Larue
Scioto River Near Prospect
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC147-182244-
/O.EXT.KCLE.FL.W.0041.000000T0000Z-150619T0600Z/
/TFFO1.1.ER.150618T1253Z.150618T1800Z.150619T0000Z.NO/
1044 AM EDT THU JUN 18 2015
The flood warning continues for
The Sandusky River At Tiffin.
* At 9:45 AM Thursday the stage was 9.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* At 9.0 feet...Lowland flooding occurs north and south of the
floodwall in Tiffin. Coe Street, Water Street, East Davis Street,
and riverside property along Front Street are threatened.
&&
LAT...LON 4125 8320 4126 8312 4099 8315 4099 8327
$$
OHC063-182244-
/O.EXT.KCLE.FL.W.0037.000000T0000Z-150619T0200Z/
/FDYO1.2.ER.000000T0000Z.150618T0930Z.150618T2000Z.NO/
1044 AM EDT THU JUN 18 2015
The flood warning continues for
The Blanchard River Near Findlay.
* At 10:00 AM Thursday the stage was 12.0 feet.
* Flood stage is 11.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by late this
afternoon.
* At 12.0 feet...Water impacts River Street and Apple Alley on the
west side of Findlay, Blanchard Street between Sandusky and Main
Cross, and several streets south of Clinton Court near Riverside
Park.
* At 11.0 feet...Flooding impacts areas near Riverside Park and East
Main Cross Street in the City of Findlay.
* At 10.0 feet...Water reaches East Main Cross Street near Lye Creek.
* At 9.0 feet...Flooding occurs on low lying roads along the river
west of Findlay, including County Road 140.
* At 8.0 feet...Water covers low lying portions of South River Road
and Howard Street on the west side of Findlay.
&&
LAT...LON 4107 8388 4106 8354 4098 8353 4098 8358
4101 8359 4101 8388
$$
OHC095-173-182244-
/O.EXT.KCLE.FL.W.0038.000000T0000Z-150620T1400Z/
/WTVO1.1.ER.150616T2147Z.150618T1800Z.150620T0800Z.NO/
1044 AM EDT THU JUN 18 2015
The flood warning continues for
The Maumee River At Waterville.
* At 10:00 AM Thursday the stage was 11.9 feet.
* Flood stage is 11.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* At 12.0 feet...Flooding begins in Side Cut Metropark. The river is
out of banks in Waterville.
* At 11.0 feet...A few riverside cabins in Waterville become
threatened. Lowland flooding occurs along with some water
inundation on River Road.
* At 9.0 feet...Flooding occurs in lowland areas near the river.
&&
LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
4145 8374
$$
OHC101-182243-
/O.CON.KCLE.FL.W.0029.000000T0000Z-000000T0000Z/
/LARO1.2.ER.150615T0030Z.150617T0400Z.000000T0000Z.NO/
1044 AM EDT THU JUN 18 2015
The flood warning continues for
The Scioto River Near Larue.
* At 10:00 AM Thursday the stage was 13.3 feet.
* Flood stage is 11.0 feet.
* Moderate Flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will rise to near 13.3 feet by this afternoon.
Additional rises are possible thereafter.
* At 14.0 feet...River out of banks. Water inundated Village of La
Rue from the northern part of town near Front Street and spreads
east over northern High Street. Water will spread into River Street
and East School Street.
* At 13.0 feet...River at bankfull in the Village of La Rue.
Floodwaters will spread to east Vine Street.
* At 12.0 feet...Flooding occurs in lowland areas in and around the
Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the
river.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC101-182243-
/O.CON.KCLE.FL.W.0036.000000T0000Z-000000T0000Z/
/PRGO1.2.ER.000000T0000Z.150618T1800Z.000000T0000Z.NO/
1044 AM EDT THU JUN 18 2015
The flood warning continues for
The Scioto River Near Prospect.
* At 10:00 AM Thursday the stage was 13.3 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will rise to near 13.5 feet by this afternoon.
Additional rises are possible thereafter.
* At 13.5 feet...Flooding occurs along several streets north of
Market Street including North Elm Street, Northeast Street, Sellers
Street, and Mulberry Street. Extensive crop flooding. Highway 203
is covered with flood waters for 2 miles.
* At 12.0 feet...Highway 203 inaccessible north of Prospect. Elm and
West River Road are flooded. Prospect and Upper Sandusky Roads are
also flooded.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect.
Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of
Prospect.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
Sefcovic263 WGUS81 KCLE 182234 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 634 PM EDT THU JUN 18 2015 ...The flood warning continues for the following rivers in Ohio... Sandusky River At Tiffin PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC147-190600- /O.CON.KCLE.FL.W.0041.000000T0000Z-150619T0600Z/ /TFFO1.1.ER.150618T1253Z.150618T2115Z.150619T0000Z.NO/ 634 PM EDT THU JUN 18 2015 The flood warning continues for The Sandusky River At Tiffin. * At 5:45 PM Thursday the stage was 9.1 feet. * Flood stage is 9.0 feet. * Forecast...Minor flooding is forecast. * At 9.0 feet...Lowland flooding occurs north and south of the floodwall in Tiffin. Coe Street, Water Street, East Davis Street, and riverside property along Front Street are threatened. && LAT...LON 4125 8320 4126 8312 4099 8315 4099 8327 $$
251
WGUS41 KCLE 190158
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
958 PM EDT THU JUN 18 2015
Scioto River Near Larue
Sandusky River At Tiffin
Maumee River At Waterville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC101-190958-
/O.CON.KCLE.FL.W.0029.000000T0000Z-000000T0000Z/
/LARO1.2.ER.150615T0030Z.150617T0400Z.000000T0000Z.NO/
958 PM EDT THU JUN 18 2015
The flood warning conitnues for
the Scioto River Near Larue
* Until further notice
* At 9:00 PM Thursday the stage was...12.8 feet
* Minor flooding is occurring and Minor flooding is forecast
* Flood stage is 11.0 feet
* At 13.0 feet...River at bankfull in the Village of La Rue.
Floodwaters will spread to east Vine Street.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC147-190958-
/O.EXT.KCLE.FL.W.0041.000000T0000Z-150619T1200Z/
/TFFO1.1.ER.150618T1253Z.150618T2115Z.150619T0600Z.NO/
958 PM EDT THU JUN 18 2015
The flood warning conitnues for
the Sandusky River At Tiffin
* Until Friday morning
* At 8:45 PM Thursday the stage was...9.0 feet
* Minor flooding is forecast
* Flood stage is 9.0 feet
* At 9.0 feet...Lowland flooding occurs north and south of the
floodwall in Tiffin. Coe Street, Water Street, East Davis Street,
and riverside property along Front Street are threatened.
&&
LAT...LON 4125 8320 4126 8312 4099 8315 4099 8327
$$
OHC095-173-190958-
/O.EXT.KCLE.FL.W.0038.000000T0000Z-150620T1800Z/
/WTVO1.1.ER.150616T2147Z.150618T2000Z.150620T1200Z.NO/
958 PM EDT THU JUN 18 2015
The flood warning conitnues for
the Maumee River At Waterville
* Until Saturday afternoon
* At 9:00 PM Thursday the stage was...11.9 feet
* Minor flooding is occurring and Minor flooding is forecast
* Flood stage is 11.0 feet
* The river will fall to below flood stage by Saturday morning.
* At 12.0 feet...Flooding begins in Side Cut Metropark. The risver is
out of banks in Waterville.
&&
LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
4145 8374
$$148
WGUS81 KCLE 190933
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
533 AM EDT FRI JUN 19 2015
...The flood warning continues for the following rivers in Ohio...
Sandusky River At Tiffin
Maumee River At Waterville
Scioto River Near Larue
Scioto River Near Prospect
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC147-191200-
/O.CON.KCLE.FL.W.0041.000000T0000Z-150619T1200Z/
/TFFO1.1.ER.150618T1253Z.150618T2115Z.000000T0000Z.NO/
533 AM EDT FRI JUN 19 2015
The flood warning continues for
The Sandusky River At Tiffin.
* At 4:45 AM Friday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Forecast..The river will continue to be very close to flood stage
through the morning. The river is expected to fall below flood
stage this afternoon.
* At 9.0 feet...Lowland flooding occurs north and south of the
floodwall in Tiffin. Coe Street, Water Street, East Davis Street,
and riverside property along Front Street are threatened.
&&
LAT...LON 4125 8320 4126 8312 4099 8315 4099 8327
$$
OHC095-173-191732-
/O.CON.KCLE.FL.W.0038.000000T0000Z-150620T1800Z/
/WTVO1.1.ER.150616T2147Z.150618T2000Z.150620T1200Z.NO/
533 AM EDT FRI JUN 19 2015
The flood warning continues for
The Maumee River At Waterville.
* At 5:00 AM Friday the stage was 11.7 feet.
* Flood stage is 11.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by Saturday
morning.
* At 12.0 feet...Flooding begins in Side Cut Metropark. The risver is
out of banks in Waterville.
* At 11.0 feet...A few riverside cabins in Waterville become
threatened. Lowland flooding occurs along with some water
inundation on River Road.
* At 9.0 feet...Flooding occurs in lowland areas near the river.
&&
LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
4145 8374
$$
OHC101-191732-
/O.CON.KCLE.FL.W.0029.000000T0000Z-150620T1811Z/
/LARO1.2.ER.150615T0030Z.150617T0400Z.150620T1211Z.NO/
533 AM EDT FRI JUN 19 2015
The flood warning continues for
The Scioto River Near Larue.
* At 5:00 AM Friday the stage was 12.4 feet.
* Flood stage is 11.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by Saturday
morning.
* At 12.0 feet...Flooding occurs in lowland areas in and around the
Village of La Rue. Route 37 and parts of Vine Street inundated.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC101-191732-
/O.CON.KCLE.FL.W.0036.000000T0000Z-000000T0000Z/
/PRGO1.2.ER.000000T0000Z.150619T1200Z.000000T0000Z.NO/
533 AM EDT FRI JUN 19 2015
The flood warning continues for
The Scioto River Near Prospect.
* At 5:00 AM Friday the stage was 13.3 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will rise to near 13.5 feet by this morning.
Additional rises are possible thereafter.
* At 13.5 feet...Flooding occurs along several streets north of
Market Street including North Elm Street, Northeast Street, Sellers
Street, and Mulberry Street. Extensive crop flooding. Highway 203
is covered with flood waters for 2 miles.
* At 12.0 feet...Highway 203 inaccessible north of Prospect. Elm and
West River Road are flooded. Prospect and Upper Sandusky Roads are
also flooded.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$901 WGUS81 KCLE 191208 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 808 AM EDT FRI JUN 19 2015 ...The flood warning has expired for the following rivers in Ohio... Sandusky River At Tiffin PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC147-191238- /O.EXP.KCLE.FL.W.0041.000000T0000Z-150619T1200Z/ /TFFO1.1.ER.150618T1253Z.150618T2115Z.000000T0000Z.NO/ 808 AM EDT FRI JUN 19 2015 The flood warning has expired for The Sandusky River At Tiffin. * At 7:45 AM Friday the stage was 8.8 feet. * Flood stage is 9.0 feet. * The river fell below flood stage this morning. && LAT...LON 4125 8320 4126 8312 4099 8315 4099 8327 $$ Sefcovic
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 17, 9:49 PM EDT, 3 hours 21 minutes earlier.
Area forecast discussion, Jun 17, 9:49 PM EDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 949 PM EDT WED JUN 17 2015 .SYNOPSIS... A FRONT ACROSS SOUTHERN OHIO WILL LIFT NORTH ACROSS THE AREA THURSDAY AS A WARM FRONT. LOW PRESSURE WILL MOVE ACROSS THE CENTRAL LAKES TOMORROW NIGHT DRAGGING THE FRONT SOUTH AS A COLD FRONT. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... MORE MINOR ADJUSTMENTS TO THE FORECAST. HAVE AGAIN LOWERED PRECIP CHANCES SLIGHTLY IN THE NORTH AND REMOVED ALL MENTION OF THUNDER FROM THE SOUTHERN AREAS. WEAK RETURNS CONTINUE TO MOVE ACROSS THE SOUTHERN END OF THE FORECAST AREA. SOME HEAVIER RAIN WILL BE MOVING IN SHORTLY BUT PRECIP RATES SHOULDN'T BE MUCH MORE THAN A TENTH PER HOUR. STILL EXPECT THE PRECIP TO DIMINISH AFTER MIDNIGHT. CURRENT TEMP FORECAST LOOKS FINE. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/... MODEL TRENDS SIMILAR...LIFTING THE FRONT ACROSS CENTRAL OHIO NORTH ACROSS THE FORECAST AREA THURSDAY AS A WARM FRONT. CAPES RISE TO 1500 TO 2000 J/KG TOMORROW AFTERNOON SO BELIEVE THERE WILL BE SCATTERED TSRA...BUT NOT A LOT OF SHEAR OR TRIGGER TO PIN POINT WHERE AND WHEN. THINK WILL BE MORE WIDESPREAD CONVECTION THURSDAY NIGHT AS LOW PRESSURE MOVES ACROSS THE CENTRAL LAKES DRAGGING THE FRONT SOUTH AGAIN AS A COLD FRONT. FRIDAY SHOULD BE DRY AND COOLER AS HIGH PRESSURE SLIDES SOUTHEAST ACROSS THE EASTERN LAKES. AGAIN POTENTIAL FOR FLOODING ON SATURDAY AS REMNANTS OF BILL FORECAST TO MOVE ACROSS THE OHIO VALLEY. FOR NOW MODELS STILL NOT IN GOOD AGREEMENT. PW IN EXCESS OF 2 INCHES...REAL QUESTION IS THE TRACK OF THE SURFACE LOW. THE GFS CONTINUES TO TRACK THE LOW ACROSS THE OHIO RIVER...WHILE THE NAM TRACKS IT ACROSS NORTHERN OHIO. LEANED TOWARD THE GFS FOR THE CURRENT FORECAST...BUT WILL DEFINITELY NEED TO CONTINUE TO MONITOR. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... THE LONG TERM BEGINS SUNDAY WITH MODELS IN GOOD AGREEMENT SHOWING FAIRLY ZONAL FLOW ALOFT WITH A STATIONARY FRONT DRAPED ACROSS THE CENTRAL PLAINS TO SOUTHERN OHIO. MODELS SHOW PLENTY OF MOISTURE ACROSS NRN OHIO AND NWRN PA SO WILL GO WITH HIGH CHANCE/LIKELY POPS IN AGREEMENT WITH WPC. MONDAY MOISTURE DECREASES AS WEAK HIGH PRESSURE BUILDS IN FROM THE NORTH. WILL DROP POPS BACK TO LOW CHANCE. TUESDAY MOISTURE INCREASES IN NORTHWEST FLOW ALOFT AS ANOTHER SHORT WAVES MOVES THROUGH THE GREAT LAKES. WILL CONTINUE WITH CHANCE POPS. TEMPS GENERALLY IN THE LOW TO MID 80S. UPPER RIDGE LOOKS TO BE BUILDING INTO THE AREA FOR MID WEEK. WOULD EXPECT INCREASING HIGHS AND LOW CHANCE TO SLIGHT CHANCE POPS. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... SHOWERS CONTINUE TO MOVE EAST ACROSS THE AREA AT THIS TIME ACROSS THE SOUTHERN TIER. THIS IS IN RESPONSE TO A WARM FRONT LIFTING NORTH ACROSS THE AREA. CEILINGS AND VISIBILITIES WILL DROP TO IFR FOR A PERIOD OVERNIGHT MAINLY ACROSS THE SOUTH AND THEN IMPROVE DURING THE MORNING HOURS TOMORROW. A COLD FRONT WILL SWEEP EAST THURSDAY NIGHT BUT THERE IS A RISK FOR THUNDERSTORMS SOME WHICH MAY BECOME SEVERE. WILL MENTION AFTERNOON THUNDERSTORMS AS A TEMPO GROUP FOR NOW. WINDS INCREASE DURING THE DAY TOMORROW AHEAD OF THE COLD FRONT. OUTLOOK...NON VFR AGAIN LIKELY SATURDAY INTO SUNDAY IN SHOWERS AND THUNDERSTORMS. && .MARINE... LIGHT FLOW WILL KEEP WAVES 2 FEET OR LESS TONIGHT THROUGH THURSDAY ALTHOUGH THURSDAY AFTERNOON DO EXPECT INCREASING SOUTHWEST FLOW AHEAD OF AN APPROACHING COLD FRONT. WINDS SHOULD REMAIN 15 KTS OR BELOW. THE FRONT WILL PASS ACROSS THE LAKE EARLY EVENING WITH A LINE OF THUNDERSTORMS POSSIBLE. WINDS WILL TURN NORTHWEST BEHIND THE FRONT AND AS A RESULT WAVES ON THE SOUTH SHORE WILL LIKELY INCREASE TO AROUND 3 FEET THURSDAY NIGHT AND FRIDAY. SATURDAY AND SUNDAY WINDS SHOULD TURN SOUTH TO SOUTHWEST AND WAVES DIMINISH TO 2 FEET OR LESS. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...DJB NEAR TERM...KUBINA SHORT TERM...DJB LONG TERM...TK AVIATION...LOMBARDY MARINE...TK
Hazardous weather outlook, Jun 17, 4:02 AM EDT, 21 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 402 AM EDT WED JUN 17 2015 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-180815- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 402 AM EDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS WITH HEAVY RAINFALL ARE POSSIBLE ON THURSDAY AND AGAIN THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-180815- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 402 AM EDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN ACTIVE WEATHER PATTERN WILL PERSIST THIS WEEK...WITH STRONG TO SEVERE THUNDERSTORMS POSSIBLE ON THURSDAY AND AGAIN THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 5:11 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 18 min |
| Jun 18, 5:23 PM EDT | Special Marine Warning | CLE | 52 min | |
| Jun 18, 6:43 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 36 min |
| Jun 18, 6:58 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Stark, Summit | 32 min |
| Jun 18, 7:06 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow | 24 min |
| Jun 18, 7:09 PM EDT | Tornado Warning | CLE | Stark | 39 min |
| Jun 18, 7:15 PM EDT | Tornado Warning | CLE | Stark | 34 min |
| Jun 18, 7:33 PM EDT | Areal Flood Advisory | CLE | Stark, Summit | 6 hr |
| Jun 18, 7:57 PM EDT | Areal Flood Warning | CLE | Knox, Marion, Morrow | 12 hr |
Nearby
River Flood Warnings in Ohio, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.